# SDR 100704

- Difficulty date: October 7, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N3
- Make and model: Cessna 560XL
- Aircraft serial: 5605341
- Aircraft time: 564 hours, 464 cycles
- Engine: Pwa PW545A
- Engine time: 564 hours, 464 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 300SGL138Q43
- Part serial: 4166XL
- Condition: Melted
- Location: Lt Engine
- Part time: 564 hours, 464 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ENGINE WOULDN'T START.  BRUSHS HOUSING ON STARTER GENERATOR MELTED.
